# SDR COMA9960101

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N710CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7241
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 45 DEGREES.  COULD NOT DUPLICATE.  RESET FLAP SYSTEM AND AIRCRAFT RETURNED TO SERVICE.
